Advanced

Inhomogeneous Diophantine approximation and angular recurrence of polygonal billards

Schmeling, Jörg LU and Troubetzkoy, Serge (2003) In Mat Sbornik 194(2). p.295-309
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Mat Sbornik
volume
194
issue
2
pages
295 - 309
language
English
LU publication?
yes
id
694abda8-e983-43f8-b097-34a20e0d5aac (old id 945524)
date added to LUP
2008-01-23 13:13:31
date last changed
2016-04-16 11:15:50
@article{694abda8-e983-43f8-b097-34a20e0d5aac,
  author       = {Schmeling, Jörg and Troubetzkoy, Serge},
  language     = {eng},
  number       = {2},
  pages        = {295--309},
  series       = {Mat Sbornik},
  title        = {Inhomogeneous Diophantine approximation and angular recurrence of polygonal billards},
  volume       = {194},
  year         = {2003},
}